# SDR DALA2016121409845

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 340-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAS CORROSION ON A PREVIOUS REPAIR DOUBLER AT LOWER DOOR FRAME PAN BS 370 TO 427.  THE REPAIR DOUBLERS WAS REPLACED IAW ER/A 526949-14 REV.ORIG. AND ER/A 383732-14 REV.ORIG.
